# SDR YENA2025032500310

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 60,054 hours, 21,699 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION UPPER SKIN SLAT 3 OUTBOARD EDGE LH WING; REF TO AEROMAN WO 2025 47/1 NR 2025-133475, PERFORMED PERMANENT REPAIR ON UPPER SKIN SLAT #3 OUTBOARD EDGE LH WING, AS PER EA 57-0010-25 (COVER PLUS PART 1) REPAIR DRAWING R574-60332 ISSUE A AND RDAF 81544590/003/2025#A. THIS REPAIR IS CATEGORY A AND NO FURTHER INSPECTION IS REQUIRED.
